21
TÍTULO: On the Krall-type discrete polynomials  Full Text
AUTORES: Álvarez-Nodarse, R; Petronilho, J;
PUBLICAÇÃO: 2004, FONTE: Journal of Mathematical Analysis and Applications, VOLUME: 295, NÚMERO: 1
INDEXADO EM: CrossRef: 5
NO MEU: ORCID
22
TÍTULO: Classical orthogonal polynomials: A functional approach
AUTORES: Marcell�n, F; Branquinho, A; Petronilho, J;
PUBLICAÇÃO: 1994, FONTE: Acta Applicandae Mathematicae - Acta Appl Math, VOLUME: 34, NÚMERO: 3
INDEXADO EM: CrossRef: 61
NO MEU: ORCID
23
TÍTULO: On the solution of some distributional differential equations: Existence and characterizations of the classical moment functionals
AUTORES: Marcellún F.; Petronilho J.;
PUBLICAÇÃO: 1994, FONTE: Integral Transforms and Special Functions, VOLUME: 2, NÚMERO: 3
INDEXADO EM: Scopus CrossRef: 20
NO MEU: ORCID
24
TÍTULO: On inverse problems for orthogonal polynomials, I  Full Text
AUTORES: Marcellán, F; Branquinho, A; Petronilho, J;
PUBLICAÇÃO: 1993, FONTE: Journal of Computational and Applied Mathematics, VOLUME: 49, NÚMERO: 1-3
INDEXADO EM: CrossRef: 3
NO MEU: ORCID
Página 3 de 3. Total de resultados: 24.